Web of Science: 6 cites, Scopus: 8 cites, Google Scholar: cites
A symmetry result for cooperative elliptic systems with singularities
Biagi, Stefano (Università Politecnica della Marche. Dipartimento di Ingegneria Industriale e Scienze Matematiche)
Valdinoci, Enrico (University of Western Australia. Department of Mathematics and Statistics)
Vecchi, Eugenio (Università degli Studi di Trento. Dipartimento di Matematica)

Data: 2020
Resum: We obtain symmetry results for solutions of an elliptic system of equationpossessing a cooperative structure. The domain in which the problem is set maypossess "holes" or "small vacancies" (measured in terms of capacity) along which thesolution may diverge. The method of proof relies on the moving plane technique, which needs to besuitably adapted here to take care of the complications arising from the vacancies inthe domain and the analytic structure of the elliptic system.
Nota: The authors are members of INdAM/GNAMPA. The second author is supported by the Australian Research Council Discovery Project 170104880 NEW "Nonlocal Equations at Work".
Drets: Tots els drets reservats.
Llengua: Anglès
Document: Article ; recerca ; Versió publicada
Matèria: Elliptic systems ; Moving plane method ; Symmetry of solutions
Publicat a: Publicacions matemàtiques, Vol. 64 Núm. 2 (2020) , p. 621-652 (Articles) , ISSN 2014-4350

Adreça alternativa: https://raco.cat/index.php/PublicacionsMatematiques/article/view/371205
DOI: 10.5565/PUBLMAT6422010

32 p, 390.2 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2020-06-29, darrera modificació el 2023-02-10

   Favorit i Compartir